# SDR AU510002216

- Difficulty date: March 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7BX
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG OIL SMELL IN COCKPIT AND CABIN.  INVESTIGATION FOUND OIL CONTAMINATION OF THE AIR CONDITIONING AND PNEUMATIC SYSTEMS.
